Pacific Journal of Mathematics

An intrinsic characterization for PI flows.

Douglas C. McMahon and Louis J. Nachman

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 391-403.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779247

Mathematical Reviews number (MathSciNet)
MR599127

Zentralblatt MATH identifier
0468.54033

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

McMahon, Douglas C.; Nachman, Louis J. An intrinsic characterization for PI flows. Pacific J. Math. 89 (1980), no. 2, 391--403. https://projecteuclid.org/euclid.pjm/1102779247


Export citation

References

  • [1] J. Auslander and S. Glasner, Distal and highly proximalextensionsofminimal flows, Univ. of Maryland, (preprint).
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, 1968.
  • [3] R. Ellis, The Fustenberg structure theorem, Pacific J. Math., 76 (1978), 345-349.
  • [4] R. Ellis, The Veech structure theorem, TAMS, 186 (1973), 203-218.
  • [5] R. Ellis, S. Glasner and L. Shapiro, PI Flows, Advances in Math.,
  • [6] S. Glasner, ProximalFlows, Lecture Notes in Math., vol. 517, Springer-Verlag, Berlin and New York, 1976.
  • [7] D. McMahon, Relativizedweak disjointnessand relativelyinvariantmeasures. TAMS, 236 (1978), 225-237.
  • [8] W. A. Veech, Point-distal flows, Amer. J. Math., 92 (1970), 205-242.
  • [9] W. A. Veech, Topological Dynamics, BAMS, 83 (1977), 775-830.
  • [10] I. U. Bronstein, A characteristic property of PD-extensions (Russian), Bui. Akad. Stiince RSS Moldoven, 93 (1977), 11-15.
  • [11] D. McMahon, T. S. Wu, On proximal and distal extensions of minimal sets, Bull. Inst. Math. Sinica, 21 (1974), 93-107.
  • [12] P. Shoenfeld, Highly proximal and generalized almost finite extensions of minimal sets, Pacific J. Math., 1 (1976), 263-288.